# SDR CALA2018060531374

- Difficulty date: May 29, 2018
- Submitted: June 5, 2018
- Operation: Air carrier
- Aircraft: N77066
- Make and model: Boeing 767424ER
- Aircraft serial: 29461
- Aircraft time: 70,255 hours, 11,495 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 145T888111
- Condition: Corroded
- Location: Bs 955-977
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN BS 955 TO 977,  LBL 86 TO 97,  WHEEL WELL UPPER FACE SLOPE WEB FOUND CORRODED.  REPAIRED IAW ECRA 5310-07418, REV-,  PART 1.  INTERIM REPAIR.
